# SDR SWAA2022050489351

- Difficulty date: March 29, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support Bracket
- Part number: 143A0060
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE SUPPORT BRACKET LOCATED AT STA. 540 AND LBL 0.07 TO LBL 24.82 AT PASSENGER CABIN 2022-168563 / [01] REPLACED SUPPORT BRACKET LOCATED AT STA. 540 AND LBL 0.07 TO LBL 24.82 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 143A0060 REV A;[02] CERTIFIED WORK PERFORMED
